Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 6, NWS Lake Charles, LA

July 30, 2007Jasper County, Tyler County, Texas

NWS Lake Charles, LA issued this river flood warning at Jul 30, 2007, 9:10 AM CDT for Jasper County, Tyler County, Texas. It took effect at Jul 30, 2007, 4:06 PM CDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jul 30, 2007, 9:10 AM CDT (14:10 UTC)
In effect from
Jul 30, 2007, 4:06 PM CDT
Expired
Aug 4, 2007, 9:03 AM CDT
In force
5 days
Issued by
NWS Lake Charles, LA
Flood severity
Minor

Counties Jasper County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 118 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Town Bluff (TBFT2).

Action stage
64 ft
Minor stage
68 ft
Moderate stage
72 ft
Major stage
82.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLCH 301410
FLWLCH
BULLETIN 
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
910 AM CDT MON JUL 30 2007

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

TXC241-457-310410-
/O.NEW.KLCH.FL.W.0006.070730T2106Z-070803T1029Z/
/TBFT2.1.ER.070730T2106Z.070731T0600Z.070802T2229Z.NO/
910 AM CDT MON JUL 30 2007

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR TOWN BLUFF.
* FROM THIS AFTERNOON TO LATE THURSDAY NIGHT ...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 62.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE BACK ABOVE FLOOD STAGE TODAY DUE TO A CHANGE IN 
  RELEASES FROM STEINHAGAN RESERVOIR. THE RIVER SHOULD  
  CONTINUE TO RISE TO NEAR 66.1 FEET BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER IS EXPECTED FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
11 follow-up statements
000 
WGUS84 KLCH 301429
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
929 AM CDT MON JUL 30 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 
 
LAC011-019-TXC351-361-310429-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
929 AM CDT MON JUL 30 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE.
* AT  8:45 AM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER SHOULD REMAIN BETWEEN 24.0 AND 25.0 FEET 
  THROUGH THE WEEK.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-310429-
/O.CON.KLCH.FL.W.0006.070730T2106Z-070803T1029Z/
/TBFT2.1.ER.070730T2106Z.070731T0600Z.070802T2229Z.NO/
929 AM CDT MON JUL 30 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* FROM THIS AFTERNOON TO LATE THURSDAY NIGHT ...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 62.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE BACK ABOVE FLOOD STAGE TODAY DUE TO A CHANGE IN 
  RELEASES FROM STEINHAGAN RESERVOIR. THE RIVER SHOULD  
  CONTINUE TO RISE TO NEAR 66.1 FEET BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER IS EXPECTED FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
000 
WGUS84 KLCH 310106
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
806 PM CDT MON JUL 30 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 

 
LAC011-019-TXC351-361-311506-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
806 PM CDT MON JUL 30 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  7:45 PM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY 
  EARLY THURSDAY MORNING THEN BEGIN FALLING.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-311506-
/O.EXT.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070802T1800Z.000000T0000Z.NO/
806 PM CDT MON JUL 30 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE .
* AT  7:00 PM MONDAY THE STAGE WAS 64.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 64.7 FEET BY 
  THURSDAY EARLY AFTERNOON THEN BEGIN FALLING.
* AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR.

$$
000 
WGUS84 KLCH 311413
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
913 AM CDT TUE JUL 31 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 

 
LAC011-019-TXC351-361-010413-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
913 AM CDT TUE JUL 31 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  8:45 AM TUESDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-010413-
/O.EXT.KLCH.FL.W.0006.000000T0000Z-070804T1200Z/
/TBFT2.1.ER.070730T2333Z.070731T1300Z.070804T0000Z.NO/
913 AM CDT TUE JUL 31 2007

...FLOOD WARNING NOW EXPECTED TO END SATURDAY MORNING...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 65.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY EVENING.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
000 
WGUS84 KLCH 010148
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
848 PM CDT TUE JUL 31 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 

 
LAC011-019-TXC351-361-011548-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
848 PM CDT TUE JUL 31 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  7:45 PM TUESDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-011548-
/O.EXT.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070731T1415Z.000000T0000Z.NO/
848 PM CDT TUE JUL 31 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE .
* AT  8:00 PM TUESDAY THE STAGE WAS 64.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 64.9 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.
* AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR.

$$
000 
WGUS84 KLCH 011308
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
808 AM CDT WED AUG 01 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

 
LAC011-019-TXC351-361-020308-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
808 AM CDT WED AUG 01 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  7:45 AM WEDNESDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-020308-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070731T1415Z.000000T0000Z.NO/
808 AM CDT WED AUG 01 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE .
* AT  7:00 AM WEDNESDAY THE STAGE WAS 64.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 64.9 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR.

$$

JS
000 
WGUS84 KLCH 020117
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
817 PM CDT WED AUG 01 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

 
LAC011-019-TXC351-361-021517-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
817 PM CDT WED AUG 01 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  7:45 PM WEDNESDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-021517-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070802T1800Z.000000T0000Z.NO/
817 PM CDT WED AUG 01 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE .
* AT  8:00 PM WEDNESDAY THE STAGE WAS 66.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.3 FEET BY 
  TOMORROW EARLY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
000 
WGUS84 KLCH 021429
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
929 AM CDT THU AUG 02 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

 
LAC011-019-TXC351-361-030429-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
929 AM CDT THU AUG 02 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  8:45 AM THURSDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 24.9 FEET.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-030429-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070803T0000Z.000000T0000Z.NO/
929 AM CDT THU AUG 02 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE .
* AT  9:00 AM THURSDAY THE STAGE WAS 66.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.9 FEET BY THIS
  EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
000 
WGUS84 KLCH 030213
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
913 PM CDT THU AUG 02 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

 
LAC011-019-TXC351-361-031613-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
913 PM CDT THU AUG 02 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  8:45 PM THURSDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 24.9 FEET.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-031613-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070803T0030Z.000000T0000Z.NO/
913 PM CDT THU AUG 02 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE .
* AT  8:00 PM THURSDAY THE STAGE WAS 67.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR STEADY THE NEXT SEVERAL DAYS.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
000 
WGUS84 KLCH 031422
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
922 AM CDT FRI AUG 03 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

 
LAC011-019-TXC351-361-040422-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
922 AM CDT FRI AUG 03 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  8:45 AM FRIDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL REMAIN BETWEEN 24.5 AND 24.9 FEET 
  INTO NEXT WEEK.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-040422-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070803T1800Z.000000T0000Z.NO/
922 AM CDT FRI AUG 03 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE .
* AT  9:00 AM FRIDAY THE STAGE WAS 67.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.6 FEET BY THIS
  AFTERNOON THEN FALL OVER THE WEEKEND AND REMAIN AROUND 66.0 FEET 
  INTO NEXT WEEK.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
000 
WGUS84 KLCH 040143
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
843 PM CDT FRI AUG 03 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

 
LAC011-019-TXC351-361-041543-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
843 PM CDT FRI AUG 03 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE.
* AT 7:45 PM FRIDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 24.9 FEET THROUGH TOMORROW,
  THEN BEGIN A SLOW FALL.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-041543-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.070730T2333Z.070803T1415Z.000000T0000Z.NO/
843 PM CDT FRI AUG 03 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM FRIDAY THE STAGE WAS 65.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 65.2 FEET THROUGH THE WEEKEND.
  ADDITIONAL RISES OR FALLS ARE POSSIBLE THEREAFTER.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
000 
WGUS84 KLCH 041403
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
903 AM CDT SAT AUG 04 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 

 
LAC011-019-TXC351-361-050403-
/O.CON.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/
903 AM CDT SAT AUG 04 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE .
* AT  8:31 AM SATURDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO REMAIN BETWEEN 24.5 AND 24.9 
  FEET INTO NEXT WEEK.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-041433-
/O.CAN.KLCH.FL.W.0006.000000T0000Z-070804T1403Z/
/TBFT2.1.ER.070730T2333Z.070803T1415Z.070804T0726Z.NO/
903 AM CDT SAT AUG 04 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* AT  8:00 AM SATURDAY THE STAGE WAS 63.5 FEET.
* FELL BELOW FLOOD STAGE AT  2:26 AM SATURDAY.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO 62.8 FEET
  BY TOMORROW MORNING AND HOLD STEADY BASED ON THE LATEST RELEASE
  INFORMATION FROM STEINHAGEN RESERVOIR.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jul 30, 3:23 AM CDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jul 30, 3:23 AM CDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
323 AM CDT MON JUL 30 2007

.DISCUSSION...WATER VAPOR IMAGERY THIS MORNING SHOWS OUR RESIDENT
UPR LO NOW A LITTLE FARTHER WEST SPINNING OVER EXTREME WRN TX OR
SRN NM. MEANWHILE SOME WEAK ANTICYCLONIC FLOW ALOFT EVIDENT ACROSS
THE FORECAST AREA ATTM. SFC ANALYSIS SHOWS THE AREA ON THE WRN
PERIPHERY OF ATLANTIC HI WITH WEAK SWRLY LO-LVL FLOW IN PLACE.
EVENING SOUNDINGS FROM AROUND THE REGION SHOWED OUR MOIST AIRMASS
REMAINED IN PLACE WITH PWAT VALUES WELL ABOVE 2 INCHES WHICH IS ON
THE ORDER OF 125 PERCENT OF NORMAL. MEAN RH VALUES WERE AROUND 70
PERCENT FOR THE MOST PART. REGIONAL 88DS WERE QUIET...FOR NOW.

NOT MANY CHANGES MADE TO THE INHERITED GRIDS/FORECASTS. ANOTHER
DAY WITH ABOVE NORMAL POPS IN STORE AS A MOIST UNSTABLE AIRMASS
LINGERS WITH A WEAKNESS IN THE MEAN FLOW ALOFT AND EASILY
ATTAINABLE CONVECTIVE TEMPS. BASED ON PERSISTENCE DID INCREASE THE
EARLY MORNING POPS AS WE HAVE DEVELOPMENT AROUND 11Z THE PAST FEW
DAYS. BY THE AFTERNOON SEA BREEZE DEVELOPMENT WILL HELP FURTHER
AID CONVECTION. THIS PATTERN REMAINS IN PLACE FOR PRETTY MUCH THE
REST OF THE WEEK AS MOISTURE REMAINS HIGH WITH PWAT VALUES
REACHING BACK TOWARD 2.4 INCHES BY WEDNESDAY. GFS CONTINUES TO
ADVERTISE A WEAK BACKDOOR FRONT PUSHING INTO THE REGION AS
TROFFING DIGS DOWN THE EAST COAST FOR THE WEDNESDAY-THURSDAY TIME
FRAME WHICH COULD LEAD TO A COUPLE OF WET DAYS. FOR NOW LEFT POPS
IN THE MID-CHANCE NEIGHBORHOOD AND CAN LET LATER SHIFTS REFINE. AS
WE GET TOWARD THE WEEKEND RIDGING ALOFT BRINGS REASONABLE CAPPING
AS SEEN IN FORECAST SOUNDINGS SO HAVE LOWERED POPS BACK TO SLIGHT
CHANCE FOR THE END OF THE PERIOD.

&&

.AVIATION...SOME MVFR CONDITIONS POSSIBLE ALL TERMINALS AROUND
SUNRISE WITH GOOD LO-LVL MOISTURE AND DECENT RADIATIONAL FOG
DEVELOPMENT CONDITIONS IN PLACE. OTHERWISE MAIN AVIATION CONCERN
FOR TODAY IS CONVECTIVE DEVELOPMENT. MAIN TIME FRAME FOR TRW
DEVELOPING LOOKS TO BE 17Z THRU 00Z.

&&

.MARINE...LIGHT MAINLY ONSHORE FLOW EXPECTED THROUGH THE PERIOD
WITH HI PRES IN CONTROL.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  89  75  91  76 /  40  20  40  20
KBPT  90  75  91  76 /  40  20  40  20
KAEX  91  73  91  73 /  50  20  40  20
KLFT  90  75  91  75 /  40  20  40  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

25
Hazardous weather outlook, Jul 30, 4:50 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
450 AM CDT MON JUL 30 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-311000-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
450 AM CDT MON JUL 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WEST TEXAS WILL COMBINE WITH
ABUNDANT TROPICAL MOISTURE TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS TODAY. LOCALLY HEAVY RAIN IS POSSIBLE WITH SOME OF
THIS ACTIVITY...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO CONTINUE THROUGH THE WEEK...BEFORE DECREASING IN
COVERAGE OVER THE WEEKEND AS HIGH PRESSURE ALOFT BUILDS OVER THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

25

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.